본문 바로가기
KERD
논문KCI 등재

SEMI-RIEMANNIAN MANIFOLDS WITH HOMOGENEOUS GEODESICS

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

The purpose of this paper is to establish the notion of semi- Riemannian manifolds M with the homogeneous geodesics, and investigate properties about certain homogeneity.

Abstract

The purpose of this paper is to establish the notion of semi- Riemannian manifolds M with the homogeneous geodesics, and investigate properties about certain homogeneity.

참고문헌 (8)

  1. Alekseevsky, D. V., "Riemannian flag manifolds with homogeneous geodesics", Trans. Amer. Math. Soc, 359, pp.3769~3789 (2007)
  2. Alekseevsky, D. V., "Compact Riemannian manifolds with homogeneous geodesics", SIGMA : Symmetry Integability Geom. Methods Appl, 5, pp.16~18 (2009)
  3. Berestovskii V., "Riemannian Manifolds and Homogeneous Geodesics" (2020), Springer Nature Switzerland
  4. Bishop R., "Geometry of Maniflds" (1964), Academic Press
  5. Kobayashi S., "Foundations of Differential Geometry Vol.I - II" (1963), Interscience Publishers
  6. Milnor, T. K., "Harmonic Maps and Classical Surface Theory in Minkowski 3-space", Trans. of AMS, 280, pp.161~185 (1983)
  7. Milnor J., "Morse Theory" (1969), Princeton University Press
  8. O’Neil, B., "Semi-Riemannian Geometry" (1983), Academic Press

관련 논문AI추천

이 간행물의 다른 논문 (9건)